# SDR DALA13062850962

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK,  CORROSION FOUND ON COUNTERSUNK AND SEATTLEMENT AREA OF FUEL ACCESS PLATE NR 1303C AT LT WING.  NO BLEND OUT ALLOWED.  REPLACED PLATE IAW SRM 51-22-2A, PAR 6B.
